About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (3)

Jul 11, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I am still experiencing dizziness, nausea, and stomach pain. My moods are more like crying spells because I hate being in bed all the time. I like to be active. At this time I am having to lay still and wiping my face with a cool cloth. Fan and A/C blowing for the heat I feel… A sweatshirt close by when I get cold. If I have had a brain zap, I do not know it…. Not sure what they are, but the quick roller coaster rides are frequent with sudden eye movements.
My depression was the same. Overweight and unhappy with my body image. Divorce etc. then I lost weight felt wonderful, just struggling with finances being single, is why I sought assistance. Pristiq was slowly putting me in worse condition.
I hear 7 days will be good! Looking forward to it.
Eating saltine crackers and looking forward to easy diet because the nausea has let up I guess that is where the stomach pain is coming from… Tenseness from nausea.
I have a wonderful family watching me and helping me through this. It means a lot to have that.
I hear the meds get ) in your cells, blood stream so expect time to remedy it . Natural is the best way to battle depression if you possibly can.
Dizzy, crying some, slight headache, now stomach pain… Still experiencing heat rising to my head.
I hope this helps someone!!!! I plan to keep all posted. I hope this answered your questions. Also, I am at home for the next 4 days. I just could not work today.
What is a brain zap?

Jul 11, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Thank you so much for your reply to my post. I am on day 4 without Pristiq while taking 150mg Wellbutrin. Not working today because of nausea, dizziness, heat rising to the top of my head, and feel flushed with fever , probably blood pressure. Thank God for a sick leave day! I too realize how poisonous (toxic) prescription drugs can be, even under a physician’s guidance. The side effects were just as bad or worse as the detox symptoms.
I am journaling my symptoms coming off this med to reminded me of the effects and to share with others.

I am hoping for a brighter tomorrow!

I hope all goes we for you. I am looking forward to getting this weight off!!! Exercising again! Breathing better already! Looking forward to running again! Getting rid if the swollen face and stomach region as I had before I began taking Pristiq.

If you have natural remedies I am all for hearing them. At this time I will not go to 300 Wellbutrin because if my fear if meds. Staying with 150 to keep me in “between the ditches” that is all I need for now.

Keep me posted on your success! Wishing you well!!

Jul 10, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I have been on Pristiq for about 6 months. Prior I had lost approximately 50 pounds, I was told Pristiq was the cleanest among anti-depressants and would have no impact on my weight. I gained 25 lbs. Experiencing swelling in my throat, abdomen, causing a pressure under my diaphragm. I could no longer run, because I could not breathe.

After gaining the weight and NO MATTER the good diet choices or exercises (Cardio/Weights) the weight and swelling would not go away! My doctor checked my thyroid..All is well…it took me right back to the Pristq. Although my moods balanced out, the good began to taper and I lost interests in hobbies around me. The bad side effects, that were not suppose to happen, did.

I decided to take myself off. My physician asked what I thought would work, I said possibly Wellbutrin. I stopped taking Pristiq 3 days ago, I am taking 1 tab of Wellbutrin 150 mg a day for 3 days, and then I am to take 1 tab 150 mg 2x a day, after my first three days with no Pristiq.

I am very DIZZY, nauseated, can barely move without feeling like I am on a roller coaster. Hot flashes…I am hoping this will go away soon. Any comments??? How long the dizzy head will remain? If coming off of Pristiq is this debilitating …it is not as clean as I was made to believe. It is VERY potent and I would not recommend it!

I will never take Pristiq EVER!